# SDR 98ZZZX3192

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: HRD Aero Systems Inc, repair station YN2R325L
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: OA897776
- Condition: Damaged
- Location: Fire Exting
- Component: Kidde, 8978892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED ON 7-31-98.  ON RECEIVING INSPECTION, FOUND OUTLET DAMAGED DUE TO SQUIB HAVING MUSHROOMED OUT PARTIALLY BLOCKING DISCHARGE OUTLET PORT.  REF TO OVERLAND SB ISSUED JUNE 22, 1998 26-20-02.  CUSTOMER NOTIFIED OF DISCREPANCY.
